Menger curves in Peano continua

P. Krupski; H. Patkowska

Colloquium Mathematicae (1996)

  • Volume: 70, Issue: 1, page 79-86
  • ISSN: 0010-1354

How to cite


Krupski, P., and Patkowska, H.. "Menger curves in Peano continua." Colloquium Mathematicae 70.1 (1996): 79-86. <>.

author = {Krupski, P., Patkowska, H.},
journal = {Colloquium Mathematicae},
keywords = {disjoint arcs property; Menger universal curve; Peano continuum; homogeneous continuum},
language = {eng},
number = {1},
pages = {79-86},
title = {Menger curves in Peano continua},
url = {},
volume = {70},
year = {1996},

AU - Krupski, P.
AU - Patkowska, H.
TI - Menger curves in Peano continua
JO - Colloquium Mathematicae
PY - 1996
VL - 70
IS - 1
SP - 79
EP - 86
LA - eng
KW - disjoint arcs property; Menger universal curve; Peano continuum; homogeneous continuum
UR -
ER -


  1. [1] R. D. Anderson, A characterization of the universal curve and a proof of its homogeneity, Ann. of Math. 67 (1958), 33-324. Zbl0083.17607
  2. [2] R. D. Anderson, One-dimensional continuous curves and a homogeneity theorem, ibid. 68 (1958), 1-16. Zbl0083.17608
  3. [3] M. Bestvina, Characterizing k-dimensional universal Menger compacta, Mem. Amer. Math. Soc. 380 (1988). Zbl0645.54029
  4. [4] A. Chigogidze, K. Kawamura and E. D. Tymchatyn, Menger manifolds, in: Continua with the Houston Problem Book, H. Cook, W. T. Ingram, K. T. Kuperberg, A. Lelek and P. Minc (eds.), Marcel Dekker, 1995, 37-88. Zbl0871.57019
  5. [5] P. Krupski, Recent results on homogeneous curves and ANR's, Topology Proc. 16 (1991), 109-118. Zbl0801.54015
  6. [6] P. Krupski, The disjoint arcs property for homogeneous curves, Fund. Math. 146 (1995), 159-169. Zbl0831.54031
  7. [7] K. Kuratowski, Topology II, Academic Press, New York, and PWN-Polish Sci. Publ., Warszawa, 1968. 
  8. [8] J. C. Mayer, L. G. Oversteegen and E. D. Tymchatyn, The Menger curve. Characterization and extension of homeomorphisms of non-locally-separating closed subsets, Dissertationes Math. (Rozprawy Mat.) 252 (1986). Zbl0649.54020
  9. [9] G. T. Whyburn, Analytic Topology, Amer. Math. Soc. Colloq. Publ. 28, Providence, R.I., 1942. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.